Medical Advice on "Dermatology"



Dr. Jyotisterna   Mittal
Hello, Welcome to icliniq.com. Stretch marks are formed in areas of a rapid growth spurt or weight gain, due to side effects of certain medications or other medical conditions. Treatment will depend on whether your stretch marks are new or old, ... View thread »

Dr. Payal Chauhan
Hello, Welcome to icliniq.com. I understand your concern but there are no attached photographs in your message. Kindly send a picture of the affected area to help you better. I need to see the affected area to assess the condition and to suggest ... View thread »

Dr. Atishay  Bukharia
Hi Scott 1. Diet has nothing to do with acne so keep taking fruits and other stuff. 2. Thyroidal abnormalitis are among the most common causes of Alopecia so don't underestimate it even when it looks very small. 3. Genetics do play a role in cases ... View thread »

Dr. Sunil   Kothiwala
Hi, Welcome to icliniq.com. Rosacea is a condition which may get aggravates during season change, temperature change, exercise, alcohol and stress. In rosacea, skin becomes very sensitive, and you cannot apply for any other medicines. As you said ... View thread »

Dr. Kakkar S
Hello, Welcome to icliniq.com. You certainly have a "M" shaped anterior, and it is characteristic of androgenetic alopecia (attachment removed to protect patient identity). I suggest you to use topical Minoxidil 5 % solution, 1 ml, twice daily ... View thread »

Dr. Shaunak  Patel
Hello, Welcome to icliniq.com. I appreciate you asking your problem. In my professional opinion, it could be an allergic reaction triggered due to your hair dye. What happens is that the dye triggers an immunologic mechanism just below the skin at ... View thread »

Dr. Sampada Avinash  Thakare
Hello, Welcome to icliniq.com. It is not necessary that every individual responds to glutathione injections. Effects vary from one individual to the other. If there is no response even after 10 doses, then you should stop treatment. It would not be ... View thread »

Dr. Sampada Avinash  Thakare
Hello, Welcome to icliniq.com. It can be balanitis from your description. Apply Miconazole 2 % cream or Clotrimazole 1 % cream twice daily. Please send image and revert so that oral medications can be decided ... View thread »

Dr. Ashwini  V  Swamy
Hi, Welcome to icliniq.com. I saw the picture (attachment removed to protect patient identity). There is redness. It looks like folliculitis as per the picture. I cannot really comment on what is going on unless you mention symptoms. Please ... View thread »

Dr. Asmeet Kaur Sawhney
Hi, Welcome to icliniq.com. I have gone through your complaints and reviewed the attached photograph (attachment removed to protect patient identity). It seems to be red scrotum syndrome. It is a chronic disease characterized by redness and ... View thread »